# SDR MASA2011012501790

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 18,059 hours, 14,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP CRACKED LT  FLAP TRACK COVER CRACKED.  MX REPLACED FLAP TRACK COVER, OPS GOOD.
